# SDR DALA2023070305305

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON STA 545 TO STA 560 WAS FOUND CORRODED OUT OF LIMITS PER B717 SRM 53-20-52-1A PROCEDURE 1. SUMMARY OF NRC 00473: CORROSION LEVEL 2. SEAT TRACK ON STA 532 TO 588 WAS REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5. (LP #2844557)
